BibTeX record journals/fuin/Tyszka13

download as .bib file

@article{DBLP:journals/fuin/Tyszka13,
  author    = {Apoloniusz Tyszka},
  title     = {Does there Exist an Algorithm which to Each Diophantine Equation Assigns
               an Integer which is Greater than the Modulus of Integer Solutions,
               if these Solutions form a Finite Set?},
  journal   = {Fundam. Inform.},
  volume    = {125},
  number    = {1},
  pages     = {95--99},
  year      = {2013},
  url       = {https://doi.org/10.3233/FI-2013-854},
  doi       = {10.3233/FI-2013-854},
  timestamp = {Tue, 06 Jun 2017 22:19:31 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/Tyszka13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics